MathSciNet Relay Station
MathSciNet bibliographic data
MR281805 20.65
Singerman, David Subgroups of Fuschian groups and finite permutation groups. Bull. London Math. Soc. 2 1970 319–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement